Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Minimal Gersgorin sets and ω-matrices
 
 
Title: Minimal Gersgorin sets and ω-matrices
Author: Engel, G. M.
Varga, R. S.
Appeared in: Linear & multilinear algebra
Paging: Volume 5 (1977) nr. 1 pages 1-10
Year: 1977
Contents: If G(C) denotes the minimal Gersgorin set for C ∈ Cn,n, and if, for any nonempty subset α of the first n positive integers, C[α] denotes the principal minor of C determined by α, then conditions are determined which characterize matrices A and B in Cn,n such that the inclusions G((D + B)[α]) ⊆G((D + A)[α]) are valid for all subsets α of the first n positive integers, and for all diagonal matrices D in Cn,n. Connections with the newly defined set of ω-matrices are also included.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands